# SDR AALA20180727001

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,695 hours, 15,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA5031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 (AALA20180727001) AND R1 SEE EMERGENCY EXIT LIGHTS NOT WORKING. MAINTENANCE REPLACED BATTERY CHARGER AND BATTERY PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
